# SDR USAA950917

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48092
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Angle
- Condition: Corroded
- Location: Aft Press Blkhd
- Part time: 37,779 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK INSPECTION, FOUND LOWER AFT ANGLE AT PRESSURE BULKHEAD CORROSION APPROXIMATELY 6 INCHES BY 36 INCHES LOWER AFT FACE FROM LONGERON 25L-25R.  CORROSION TASK NR C57-53300.  SPLICED IN NEW ANGLE PER USAIR TYPICAL REPAIR 53-30-10.  (M)
